# SDR SWAA2022020189247

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Brake Assy
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED BS 540 RBL 1 WL 208. / REMOVED AND REPLACED PANEL BREAK AT BS 540; RBL 1; WL 208; IAW SRM 51-40-02-0G-0 AND IPC 53-42-11-66 80570U 17SEP17
